EconPapers    
Economics at your fingertips  
 

Fuzzy Stability of a Functional Equation Deriving from Quadratic and Additive Mappings

Sun Sook Jin and Yang-Hi Lee

Abstract and Applied Analysis, 2011, vol. 2011, 1-15

Abstract:

We investigate a fuzzy version of stability for the functional equation in the sense of Mirmostafaee and Moslehian.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/534120.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/534120.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:534120

DOI: 10.1155/2011/534120

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:534120